Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

37 weeks pregnant, yellow discharge, itchiness, swollen labia, clitoris. Using terconazole. Treatment?

I m about to be 37 weeks pregnancy. For the past 2 months I ve been having a slight yellow discharge that comes & goes. At times it gushes out of me & feels as though something huge is coming out of my vagina. It cases me to itch & is very annoying. It causes me go scratch & my labia & clitoris to get itchy & swollen. My doctor prescribed me terconazole for a yeast infection . It didn t seem to help. What could this discharge be.
Asked On : Sat, 3 Nov 2012
Answers:  1 Views:  316
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN, Maternal and Fetal Medicine 's  Response
Thanks for your query.
All symptoms that you have is from yeast infection but yellow discharge can be by overlapping a bacterial infection.
You should do a vaginal culture to confirm what is the type of infection and treat it in a proper way,because bacterial infection can lead to premature rupture of membranes .
You can continue using terconazole.
Take care of your self
Answered: Fri, 28 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor